# SDR FDEA200906172139

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727-200
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652163115
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FORE FLAP WBL 442, CRACK ON CUTOUT FWD OF ATTACH FITTING.  TRIMMED OUT CRACKED AREA, DIM 0.100 INCH LENGTH IAW SRM 51-10-1. FOUND WITHIN LIMITS IAW SRM 57-50-1. FIG 3 TREATED AND PRIMED IAW SRM 51-10-2.
